It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-17-2012, 09:26 AM   #1
Newbie
(female)
 
Join Date: Nov 2012
Location: Sweden
Posts: 1
vickyoh HB User
Diane-35 and libido

Hey guys,


I have a quick question. I have been on Diane for about two years, and I started initially because of really bad acne. The acne cleared up after a couple of months, and after the first year my gyno did not want to prolong the subscription because of the dangers of the pill. I looked around in my city for a gyno who would prolong it and finally found one.

I have been having close to no libido for the last couple of years and I am having trouble remembering how it was before hand. Does anybody have any experience with this? I am desperate to get to the bottom of this, to say the least.

V.

 
Closed Thread

Tags
acne, diane -35, diane35, libido, sex drive



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 07:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!